# SDR AALA202307201108

- Difficulty date: May 2, 2023
- Submitted: July 20, 2023
- Operation: Air carrier
- Aircraft: N717UW
- Make and model: Airbus A319-112
- Aircraft serial: 1069
- Aircraft time: 62,657 hours, 37,177 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: R53113431200
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED FLIGHT DECK WINDSHIELD FRAMING CENTER POST LOWER ATTACHMENT AREA, UPPER TENSION BOLT ON INNER FLANGE AT FR 2 RIGHT HAND AND Y0. REPAIRED FITTING PER EA 344626.
